MAUDE Adverse Event Report: Abbott Diabetes Care Ltd FreeStyle Libre 3; Continuous Glucose Monitoring System

Abbott Diabetes Care Ltd FreeStyle Libre 3; Continuous Glucose Monitoring System
Model Number 72079-01
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported fire from their abbott diabetes care device.The customer further reports the cable melted in the outlet.There was no report of smoke, explosion, or shock.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 3
Common Device Name
Continuous Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Ltd
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50871437
Report Number2954323-2026-427650
Device Sequence Number13089790
Product Code QBJ
UDI-Device Identifier00357599820015
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72079-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown